Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itchy skin after having Vitamin B complex?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2973 Questions

default
Posted on Tue, 18 Nov 2014 in Medicines and Side Effects
Question: dear sir
i have a seventh palsy nerve issue, so what i ve been doing is take vitamin b complex , and i bought nerve stimulator , but the thing is since i started taking vitamin b my skin itches me alot i dont know why , does the vitamin b have allergy related matters or something else , i have hsv1 for longtime maybe 10 yrs but it showed only onetime , so may u advise me and am i doing the right thing plz .
doctor
Answered by Dr. Soumya 21 minutes later
Brief Answer:
more details

Detailed Answer:
Hello

Welcome to health care magic.

I need more details before I answered your query.

1. When did you start vitamin and when did you start stimulator.

2. When did you develop this itching. What was duration from starting these to itching.

3. How many days you are having this problem.

4. Have you changed place , cloth to new ones recently.

Please answer above questions which will help me reply in detail
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Soumya 1 hour later
i ve the seventh palsy for 1 yr and i started vitamin b complex 3 months ago on and off and the stimulator sametime i developed the itching about 2 months ago i have it only when i get mad or nervous i starte getting the pain i havent changed place but i have new housemaid and i dont drink much water only 2 glasses a day
doctor
Answered by Dr. Soumya 11 hours later
Brief Answer:
Vitamin B complex

Detailed Answer:
Hi

In a certain number of people Vitamin B Complex causes occasional itching of skin .

In your condition there does not seem to be any other reason than this.

I suggest you change the brand of vitamin and see if it makes difference.

If still no change after change in brand then stop the tablet and see if irritation is not tolerable.

Regards

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  HSV1

doctor1 MD

Hi Doctor.. my name is simith on 26th oct I had sex with my girlfriend. I was protected my comdom for most of the time. While I was down and the...

doctor1 MD

Hi, I have severe anxiety when I think about the possibility of me spreading cold sores to my son. My husband and I both get them and our son is 2....

doctor1 MD

can somebody who has hsv1 give u herpes 2 or wpuld they have had to of cheat since the partners have different types ?